# SDR FDEA201002090369

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5046Y53
- Part serial: 780363
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TORQUE BOX ASSY RT AND LT SIDE INNER SKIN SURFACE HAVE CORROSION RUNING DOWN THE LOWER CHORD.  INSTALLED NEW SKIN PN 311N5046Y53, IAW SRM 51-40-02, DWG 311N5002, AND EO F-5450-7-5003, P5, CORROSION ON SKIN BLENDED OUT OF LIMITS PER SRM 54-40-02.  REPLACED SKIN IAW SRM 51-40-02  REPAIR IS CLASSIFIED AS MAJOR REPAIR.
